# SDR ASAA2023091045029

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 39,098 hours, 12,364 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Seal
- Part number: B0E23530001
- Condition: Out Of Limits
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGMA SEAL FAIL DIMENSION INSPECTION. GROUNDED - YES. REMOVED AND REPLACED SIGMA SEAL WITH REF B737-900 AMM 49-15-11.
